Correction: Exchange Option under Jump-diffusion Dynamics

Caldana, R., Cheang, G.H.L., Chiarella, C. & Fusai, G. (2015). Correction: Exchange Option under Jump-diffusion Dynamics. Applied Mathematical Finance, 22(1), doi: 10.1080/1350486X.2014.937564

[img]
Preview
Text - Accepted Version
Download (319kB) | Preview

Abstract

In this note, we provide the correct formula for the price of the European exchange option given in Cheang, G. H. L., & Chiarella, C. (2011. Exchange options under jump-diffusion dynamics. Applied Mathematical Finance, 18, 245–276) in a bi-dimensional jump diffusion model.

Item Type: Article
Additional Information: This is an Accepted Manuscript of an article published online by Taylor & Francis in Applied Mathematical Finance on 02/09/2014, available online: http://www.tandfonline.com/10.1080/1350486X.2014.937564.
Uncontrolled Keywords: Exchange option, jump-diffusion
Subjects: H Social Sciences > HG Finance
Divisions: Cass Business School > Faculty of Finance
URI: http://openaccess.city.ac.uk/id/eprint/16973

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics